# SDR SWAA2017121318414

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 11,433 hours, 4,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITION.  CLEANED DEBRIS FROM GIRT BAR PER SIP.
